# SDR JJBA20250515068

- Difficulty date: May 8, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4 MIDDLE GUSSET BTW FR 59-61 FOUND CORRODED. CF4 MIDDLE GUSSET, BTW FR 59-61 REMOVED. LATE ENTRY, CF4 MIDDLE GUSSET BTW FR 59-61 BLENDED OUT OF LIMIT. CF4 MIDDLE GUSSET BTW FR 59-61 REPLACED
